# SDR SWAA2015122247318

- Difficulty date: December 14, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 27,970 hours, 16,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1490
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT BS 303.9, STRINGER 17L.  REPAIRED FRAME IAW EA.
